# SDR 95ZZZX3204

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N151RJ
- Make and model: Namer P51D
- Aircraft serial: 4474404
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 106580270
- Condition: Malfunction
- Location: Lt Mlg Well
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GEAR ACTUATOR CYLINDER CHROME HAD FLAKED OFF OF THE PISTON AND GOUGED UP A RIDGE OF METAL IN THE CYLINDER BARREL THAT WOULD NOT ALLOW THE GEAR TO EXTEND.
